# SDR FDEA202301110066

- Difficulty date: January 11, 2023
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 69,076 hours, 17,786 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28932
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING OUTBOARD LEADING EDGE COMPARTMENT BEADED DOUBLER AT   APPROXIMATE STATION XOS 667 - 673 FOUND WITH CRACK.  RIGHT HAND WING OUTBOARD LEADING EDGE COMPARTMENT DOUBLER AT APPROXIMATE   STATION XOS 667 - 673 REPAIR CARRIED OUT AS PER SRM 57-40-02-2R REPAIR 15 FIGURE 203.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
